# SDR N6WA20140115003

- Difficulty date: January 18, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 15,332 hours, 10,262 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WINDOW HEAT CAUTION MESSAGE.  R & R LT WINDOW IAW CRJ700 AMM 56-12-01.  LEAK &  PRESS CHECKED, NO DEFECTS NOTED.
